Alert archive / Iowa / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 2, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 31, 2023, 4:39 PM CDT for Chickasaw County, Floyd County, Iowa. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 4:39 PM CDT (21:39 UTC)
- Expired
- Mar 31, 2023, 5:45 PM CDT
- In force
- 66 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chickasaw County, IA, Floyd County, IA
The radar
The La Crosse radar (KARX), 151 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:00 PM CDT | HAIL 0.25 | 2 S Floyd, IA | |
| Mar 31, 5:20 PM CDT | TSTM WND DMG | Fredericksburg, IA | ONE TREE SNAPPED AND A STOP SIGN SNAPPED OFF. ALSO A FEW BRANCHES IN SERVICE POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
736
WUUS53 KARX 312139
SVRARX
IAC037-067-312245-
/O.NEW.KARX.SV.W.0002.230331T2139Z-230331T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
439 PM CDT Fri Mar 31 2023
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Floyd County in north central Iowa...
Chickasaw County in northeastern Iowa...
* Until 545 PM CDT.
* At 439 PM CDT, severe thunderstorms were located along a line
extending from near Marble Rock to Parkersburg, moving northeast at
50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Charles City and Floyd around 450 PM CDT.
Fredericksburg around 525 PM CDT.
Lawler around 535 PM CDT.
Other locations impacted by these severe thunderstorms include County
Roads B 60 And T 18, Bradford, Chickasaw, Roseville, Oakwood, New
Hampton Airport and Powersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for north central
and northeastern Iowa.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4311 9302 4321 9208 4291 9208 4291 9301
4292 9302
TIME...MOT...LOC 2139Z 225DEG 45KT 4299 9283 4257 9277
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rieck3 follow-up statements
095
WWUS53 KARX 312209
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
509 PM CDT Fri Mar 31 2023
IAC037-067-312245-
/O.CON.KARX.SV.W.0002.000000T0000Z-230331T2245Z/
Floyd IA-Chickasaw IA-
509 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN FLOYD AND CHICKASAW COUNTIES...
At 509 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Elma to near Nashua to 9 miles
north of Waverly, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Ionia around 520 PM CDT.
New Hampton around 535 PM CDT.
Fredericksburg around 540 PM CDT.
Lawler and Jerico around 550 PM CDT.
Other locations impacted by these severe thunderstorms include
Bradford, Chickasaw, New Hampton Airport, County Roads B 28 And V 18,
Republic, Highway 18 And County V 18 and County Roads V 56 And B 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for north central
and northeastern Iowa.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4314 9273 4321 9208 4291 9208 4291 9263
TIME...MOT...LOC 2209Z 243DEG 26KT 4315 9255 4302 9258 4286 9245
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rieck784
WWUS53 KARX 312224
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
524 PM CDT Fri Mar 31 2023
IAC067-312233-
/O.CAN.KARX.SV.W.0002.000000T0000Z-230331T2245Z/
Floyd IA-
524 PM CDT Fri Mar 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FLOYD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for north central
and northeastern Iowa.
LAT...LON 4321 9208 4291 9208 4291 9236 4314 9256
4316 9256
TIME...MOT...LOC 2223Z 270DEG 45KT 4327 9242 4314 9245 4298 9232
$$
IAC037-312245-
/O.CON.KARX.SV.W.0002.000000T0000Z-230331T2245Z/
Chickasaw IA-
524 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CHICKASAW COUNTY...
At 523 PM CDT, severe thunderstorms were located along a line
extending from Elma to 6 miles north of Ionia to near New Hampton,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Fredericksburg around 530 PM CDT.
Jerico around 535 PM CDT.
Lawler around 540 PM CDT.
Other locations impacted by these severe thunderstorms include County
Roads B 33 And T 76, Boyd, Williamstown, New Hampton Airport, County
Roads B 28 And V 18, Highway 18 And County V 18 and County Roads B 54
And V 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for north central
and northeastern Iowa.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4321 9208 4291 9208 4291 9236 4314 9256
4316 9256
TIME...MOT...LOC 2223Z 270DEG 45KT 4327 9242 4314 9245 4298 9232
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rieck306
WWUS53 KARX 312236
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
536 PM CDT Fri Mar 31 2023
IAC037-312246-
/O.EXP.KARX.SV.W.0002.000000T0000Z-230331T2245Z/
Chickasaw IA-
536 PM CDT Fri Mar 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR CHICKASAW COUNTY WILL EXPIRE
AT 545 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for north central
and northeastern Iowa.
LAT...LON 4321 9208 4291 9208 4291 9236 4314 9256
4316 9256
TIME...MOT...LOC 2236Z 225DEG 45KT 4338 9227 4325 9230 4309 9217
$$
JARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:59 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 31, 2:59 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
259 PM CDT Fri Mar 31 2023
.DISCUSSION...(This evening through Friday)
Issued at 259 PM CDT Fri Mar 31 2023
Key Messages:
- Possibility for severe storms continues through the rest of the
afternoon into the early evening along and south of the nearly
stationary warm front across northeast Iowa into southwest
Wisconsin.
- Colder air coming in behind the surface low expected to change
the rain over to snow, especially across southeast Minnesota
into north-central Wisconsin. Rates of 2" an hour possible
overnight, especially for north-central Wisconsin will allow
the snow to pile up quickly. Raised forecast snow totals a
little based on this. Winds also a concern for blowing and
drifting, but heavy, wet nature of the snow should preclude too
many problems from this so not seeing enough to upgrade to a
blizzard warning.
- Another system for the first part of next week could bring
another round of spring weather including snow, rain and maybe
severe storms.
Late This Afternoon Into Tonight...
The severe threat for late this afternoon into early evening
looks to be primarily confined to northeast Iowa into southwest
Wisconsin. As the surface low moves across northern Iowa, the warm
front looks to get pinned by the ongoing rain to the north of it.
This should hold it pretty stationary across northeast Iowa and
southwest Wisconsin with the best instability and moisture
confined to the south it. Trends through the day from the hi-res
meso-scale models have been for convection to initiate along the
cold front over central Iowa and then lift rapidly to the
northeast and congeal into a line. Given this motion, the storms
will have a limited amount of time in the warm sector before
lifting over the warm front and becoming elevated. While the
storms reside in the warm sector, the main threats look to be
damaging winds and tornadoes. The possibility does exist that the
damaging winds could be intense with gusts of 70+ mph not out of
the question. The possibility of tornadoes looks to be a dual
threat depending on the storm mode. If any isolated supercells can
get going ahead of the line and the winds can back ahead of the
approaching surface low, then there will be the possibility that a
long tracked, intense tornado or two could form. Otherwise, given
the amount of low level shear, QLCS tornadoes look to be a
possibility with the line of storms itself. The severe threat
should diminish pretty quickly as the storms move across the warm
front, but a hail threat will continue as the storms become
elevated for about a county or two north of the boundary. Overall
timing looks to see activity moving into/developing over the area
before 4 pm and then rapidly moving east/northeast with the threat
ending between 7 and 8 pm.
The fun does not end though at that point as cold air plunges in
behind the surface low to starting turning the rain over to snow.
A nice band of mid-level frontogenesis will take shape on the
northwest side of the surface low to help set up a deformation
band of snow where rates of 1 to 2 inches per hour look likely.
The 31.12Z HREF has a nice signal for 2 inch per hour snowfall
rates into north-central Wisconsin (around 60%) after midnight
that then looks to dissipate before sunrise. This rapid movement
of the system will limit the residence time and work to keep the
snowfall amounts from getting too extreme. Another factor for
tonight are the winds on the back side of the surface low that
will occur in conjunction with the falling snow. Sustained speeds
should be in the 20 to 25 mph range with gusts increasing into the
35 to 45 mph range after midnight. This does present a concern
for blowing snow and whether blizzard conditions may occur.
Limiting the blowing snow potential will be the wet, heavy nature
of the snow and the HREF blizzard parameter is strongest to the
northwest of the area and really weakens overnight over the local
area. This is not to say that there won't be blowing snow that
could possibly produce some local whiteouts at times. Fortunately,
this will all be occurring overnight when travel will be at a
minimum, so no plans to upgrade the current winter storm warnings
to blizzard warnings. As for amounts, have raised these just a
smidge over the far northern parts of the area where amounts in
the neighborhood of 10 inches look possible across Taylor County.
With the heavy, wet nature of the snow and the amounts, some power
outages and tree damage could occur.
Monday - Wednesday...
The active early spring pattern looks to continue into next week
with another system expected for the first part of the week. A
system looks to move inland from the northern Pacific very late
this weekend and then work east across the central Rockies through
Monday night before lifting out to the northeast across the Upper
Midwest through Wednesday. Only taking a quick look at this
system today, but the latest medium range guidance all show a
closed low forming with this system over the Dakotas and Nebraska
that then lifts northeast with the long wave trough. The track of
the surface low looks to be near the western sections of the
forecast area, which gives some uncertainty to the anticipated
thermal structure. Given current patterns, the likelihood of
measurable precipitation looks to be extremely high for the entire
area. Some of this may fall as accumulating snow with the
probabilities for measurable snow highest (50 to 70%) from about
Instate 90 and north. Those probabilities go down into the 20 to
40% range for amounts up to 3 inches, however, there is still a
small signal (10 to 20%) for 6 inch amounts. Another factor to
consider is the possibility of severe weather in the warm sector.
The current CSU machine probabilities based off the GEFS, does
bring in a signal for severe storms for much of the area south of
Interstate 90 with much higher values from the southern part of
the area and south. The SPC day 5 outlook closely resembles where
the highest probabilities are from the CSU data and is just to the
south, for now.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1230 PM CDT Fri Mar 31 2023
Main taf concern are LIFR/IFR conditions at both taf sites through
much of the taf period. A complex storm system will track across the
area this afternoon and into tonight. This will allow for
ceilings/visibility to remain in IFR/LIFR conditions at both taf
sites this afternoon into tonight. Scattered thunderstorms are
expected across the area...however main focus of thunderstorms will
be across northeast Iowa/southwest Wisconsin. Therefore...have
introduced a tempo group this afternoon into early evening for the
possible thunder at both taf sites. Precipitation is expected to
change over to all snow overnight at both taf sites. A brief period
of light snow will occur. Gradient will tighten this evening and
winds will be sustained around 20 knots and gusts 30 to 35 knots
tonight. Conditions are expected to improve to VFR mid to late
Saturday morning...after 15z Saturday at both RST/LSE taf sites.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 1 AM to 7 AM CDT Saturday for
WIZ041-042.
Winter Storm Warning from 10 PM this evening to 7 AM CDT
Saturday for WIZ017-032-033.
Winter Storm Warning from 1 AM to 7 AM CDT Saturday for WIZ029-
034.
MN...Winter Weather Advisory from 1 AM to 7 AM CDT Saturday for
MNZ094>096.
Winter Storm Warning from 10 PM this evening to 7 AM CDT
Saturday for MNZ079-086>088.
IA...Winter Weather Advisory from 1 AM to 7 AM CDT Saturday for
IAZ008>010-018-019.
&&
DISCUSSION...04
AVIATION...DTJHazardous weather outlook, Mar 31, 5:45 AM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 545 AM CDT Fri Mar 31 2023 MNZ079-086>088-WIZ017-029-032>034-011445- Wabasha-Dodge-Olmsted-Winona-Taylor-Clark-Buffalo-Trempealeau- Jackson- 545 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of southeast Minnesota...central Wisconsin...north central Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight Periods of showers and thunderstorms will continue today with a few stronger storms this afternoon possible toward I90. The rain will change to snow tonight, at times heavy. The snow will be accompanied by gusty winds reducing visibilities. A winter storm warning is in effect tonight through Saturday morning. See this product for more detailed information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Runoff from widespread rainfall and melting of snow will lead to river rises into this weekend with river flooding is possible. Another strong spring storm system is expected Tuesday into Wednesday. It is too early to determine the potential winter and severe weather impacts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed toward I90 this afternoon. Snow and ice reports would be appreciated. .EMERGENCY MANAGEMENT COORDINATION... A Google Meet is scheduled for 12 PM today. IAZ008>011-018-019-029-030-MNZ094>096-WIZ041>044-053>055-061- 011445- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Mower-Fillmore-Houston-La Crosse-Monroe-Juneau-Adams- Vernon-Crawford-Richland-Grant- 545 AM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota...central Wisconsin... southwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight A potent spring storm system will bring a variety of weather including strong to severe storms, heavy rainfall, heavy snow, and strong winds. Severe storms are growing increasingly likely south of Interstate 90 this afternoon and early evening with damaging winds, large hail and isolated tornadoes all possible. Snow is likely as the storm exits the area tonight with a few inches possible, higher near and north of I-90. Visibilities will be reduced with the falling snow and wind. Slippery roads will be possible where roads become snow covered. Shifts in the storm track and timing of change over from rain to snow will affect how much snow falls. Check in on later forecasts for updates on how much to expect. Finally, strong winds are expected tonight into Saturday morning, gusting from 35 to 45 mph. The winds could drift some of the snow. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Runoff from widespread rainfall and melting of snow will lead to river rises into this weekend with river flooding is possible. Another strong spring storm system is expected Tuesday into Wednesday. It is too early to determine the potential winter and severe weather impacts. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed south of I90 this afternoon into early this evening. Reports of severe weather and snow would be appreciated. .EMERGENCY MANAGEMENT COORDINATION... A Google Meet is scheduled for 12 PM today. Zapotocny
In the hours before
Local storm report, Mar 31, 3:18 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
318 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM HAIL 2 SW AUSTIN 43.66N 93.00W
03/31/2023 M0.25 INCH MOWER MN PUBLIC
&&
JSBLocal storm report, Mar 31, 3:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
347 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 2 W IONIA 43.04N 92.50W
03/31/2023 M0.25 INCH CHICKASAW IA TRAINED SPOTTER
PEA SIZE HAIL.
&&Local storm report, Mar 31, 3:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HEAVY RAIN 3 NW STEVENSTOWN 44.06N 91.22W
03/31/2023 M1.25 INCH TREMPEALEAU WI PUBLIC
&&Local storm report, Mar 31, 4:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL COLWELL 43.16N 92.59W
03/31/2023 M1.25 INCH FLOYD IA PUBLIC
&&Local storm report, Mar 31, 4:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 S NEW HAVEN 43.25N 92.64W
03/31/2023 M1.00 INCH MITCHELL IA EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL.
&&Special weather statement, Mar 31, 4:37 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service La Crosse WI
437 PM CDT Fri Mar 31 2023
IAZ018-019-029-030-312300-
Clayton IA-Floyd IA-Chickasaw IA-Fayette IA-
437 PM CDT Fri Mar 31 2023
...Increased Severe Thunderstorm Threat Through Early Evening...
At 432 PM CDT, Doppler radar was tracking thunderstorms both in and
heading for northeast Iowa.
HAZARD...Wind gusts of 50 to 55 mph, possibly higher. Large Hail and
some tornadoes are possible.
SOURCE...Radar indicated that thunderstorms were developing and will
shift through northeast Iowa.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Tornadoes would cause structural damage.
Those in northeast Iowa should be ready to take shelter should
wanrings occur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for north central
and northeastern Iowa...and southwestern Wisconsin.
&&
LAT...LON 4321 9302 4321 9208 4308 9208 4308 9118
4275 9107 4265 9090 4264 9208 4291 9208
4291 9302
TIME...MOT...LOC 2132Z 240DEG 49KT 4311 9219
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BaumgardtThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:33 AM CDT | Winter Weather Advisory | ARX | Chickasaw, Floyd, Howard, Mitchell, Winneshiek | 27 hr |
| Mar 31, 3:43 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd, Howard, Mitchell | 47 min |
| Mar 31, 4:37 PM CDT | Special Weather Statement | ARX | Chickasaw, Clayton, Fayette, Floyd | 83 min |
| Mar 31, 5:45 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 17 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.